Acta Mathematica, 1982, Volume 149

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Rolf Nevanlinna in memoriam

Lars V. Ahlfors

TBD mathscidoc:1701.331610

Acta Mathematica, 149, (1), I-IV, 1982.12
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A new capacity for plurisubharmonic functions

Eric Bedford Princeton University, Princeton, NJ, USA B. A. Taylor University of Michigan, Ann Arbor, MI, USA

TBD mathscidoc:1701.331611

Acta Mathematica, 149, (1), 1-40, 1981.5
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 388 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Isometry groups of simply connected manifolds of nonpositive curvature II

Patrick Eberlein University of North Carolina, Chapel Hill, N.C., USA

TBD mathscidoc:1701.331612

Acta Mathematica, 149, (1), 41-69, 1981.2
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 504 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$}

William B. Johnson Ohio State University, Columbus, OH, USA Gideon Schechtman Weizmann Institute of Science, Rehovot, Israel

TBD mathscidoc:1701.331613

Acta Mathematica, 149, (1), 71-85, 1981.12
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 667 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331614

Acta Mathematica, 149, (1), 87-125, 1981.7
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analytic capacity and differentiability properties of finely harmonic functions

Alexander M. Davie University of Edinburgh, Scotland Bernt Øksendal Agder Distriktshøgskole, Kristiansand, Norway

TBD mathscidoc:1701.331615

Acta Mathematica, 149, (1), 127-152, 1981.4
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Théorie de Mackey pour les groupes de Lie algébriques

Michel Duflo Université Paris 7, Paris, France

TBD mathscidoc:1701.331616

Acta Mathematica, 149, (1), 153-213, 1981.3
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 534 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331617

Acta Mathematica, 149, (1), 215-237, 1981.5
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The elementary theory of large$e$-fold ordered fields

Moshe Jarden Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331618

Acta Mathematica, 149, (1), 239-260, 1980.11
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the existence of special metrics in complex geometry

M. L. Michelsohn State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331619

Acta Mathematica, 149, (1), 261-295, 1981.3
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 997 downloads ] [ 0 comments ] [ Cited by 105 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved